MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE BONE TRANSPORT SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number BT115-10SJ400-7
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Mo additional information has been provided.
 
Additional Manufacturer Narrative
The device was returned to the manufacturer for evaluation and visual and functional testing was performed.Visual inspection revealed no damage to the device.Functional testing was performed and the device passed all tests.The reported event of failure to distract was unable to be confirmed as the device functioned as intended.A review of the dhr documents indicates the device was manufactured by the specified requirement at the time and met all of the required inspections before shipment.
 
Event or Problem Description
Information was received that during the implant procedure the hospital did not have the right s-guide for the nail.The nail was cleaned and saved for implant a few days later.Before implanting the nail again, it was tested with the fast distractor and it would not distract.A new nail was used and the surgery was successfully completed.
 
Additional Manufacturer Narrative
Device has not been returned for evaluation and no additional information has been provided.The root cause is unable to be determined at this time.

Brand Name
PRECICE BONE TRANSPORT SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise suite 100
aliso viejo CA 92656
Manufacturer (Section G)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise suite 100
aliso viejo CA 92656
Manufacturer Contact
patrick yrigoyen
101 enterprise suite 100
aliso viejo, CA 92656
8583442667
MDR Report Key19493912
Report Number3006179046-2024-00136
Device Sequence Number7037260
Product Code HSB
UDI-Device Identifier00887517979025
UDI-Public887517979025
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201567
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBT115-10SJ400-7
Device Lot Number2061513AAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown